Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 53, NWS Tampa Bay, FL

July 22, 2012Hernando County, Pasco County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 22, 2012, 5:15 PM EDT for Hernando County, Pasco County, Pinellas County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2012, 5:15 PM EDT (21:15 UTC)
Expired
Jul 22, 2012, 5:45 PM EDT
In force
30 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hernando County, FL, Pasco County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 66 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2174 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS52 KTBW 222115
SVRTBW
FLC053-101-103-222145-
/O.NEW.KTBW.SV.W.0053.120722T2115Z-120722T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
515 PM EDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
  PASCO COUNTY IN WEST CENTRAL FLORIDA...
  HERNANDO COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 545 PM EDT.

* AT 508 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM SHADY HILLS TO MOON LAKE ESTATES TO HOLIDAY...OR ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF SPRING HILL TO 9 MILES
  SOUTHEAST OF HUDSON TO HOLIDAY...AND MOVING SOUTHWEST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TARPON SPRINGS...PALM HARBOR...NEW PORT RICHEY...HERNANDO BEACH...
  CRYSTAL BEACH...ARIPEKA...HONEYMOON ISLAND...BAYONET POINT...
  JASMINE ESTATES AND PORT RICHEY.

LAT...LON 2822 8285 2819 8283 2822 8278 2841 8272
      2844 8268 2850 8269 2849 8234 2831 8248
      2821 8252 2821 8264 2807 8267 2804 8283
      2808 8285 2809 8282 2806 8279 2813 8279
      2818 8282 2817 8286 2821 8286
TIME...MOT...LOC 2115Z 065DEG 24KT 2836 8254 2828 8262
          2818 8275

$$
1 follow-up statement
938 
WWUS52 KTBW 222134
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
534 PM EDT SUN JUL 22 2012

FLC103-222144-
/O.CAN.KTBW.SV.W.0053.000000T0000Z-120722T2145Z/
PINELLAS FL-
534 PM EDT SUN JUL 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PINELLAS COUNTY
IS CANCELLED...

LAT...LON 2822 8285 2819 8283 2822 8278 2841 8272
      2844 8268 2850 8269 2849 8234 2831 8248
      2826 8256 2821 8264 2818 8282 2817 8286
      2821 8286
TIME...MOT...LOC 2134Z 065DEG 24KT 2844 8255 2836 8263
          2819 8285

$$

FLC053-101-222145-
/O.CON.KTBW.SV.W.0053.000000T0000Z-120722T2145Z/
PASCO FL-HERNANDO FL-
534 PM EDT SUN JUL 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN HERNANDO AND WESTERN PASCO COUNTIES...

AT 527 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HERNANDO
COUNTY AIRPORT TO SHADY HILLS TO 6 MILES SOUTHWEST OF NEW PORT
RICHEY...OR ALONG A LINE EXTENDING FROM SPRING HILL TO HOLIDAY...
MOVING WEST AT 30 MPH.

LAT...LON 2822 8285 2819 8283 2822 8278 2841 8272
      2844 8268 2850 8269 2849 8234 2831 8248
      2826 8256 2821 8264 2818 8282 2817 8286
      2821 8286
TIME...MOT...LOC 2134Z 065DEG 24KT 2844 8255 2836 8263
          2819 8285

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:55 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 22, 1:55 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
155 PM EDT SUN JUL 22 2012

...A FEW STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON...

.SYNOPSIS...
OVER THE REGION EARLY THIS AFTERNOON...DEEP LAYER RIDGING IN THE
ATLANTIC - WITH AN AXIS ALONG 30 NORTH LATITUDE - REACHED WEST
ACROSS THE SE U.S. AND FL INTO THE EAST GULF. ABUNDANT MOISTURE
WAS SURGING ALONG THE SOUTH AND SW PERIPHERY OF THIS RIDGE...AHEAD
OF A COUPLE OF TROPICAL WAVES - THE FIRST OVER THE BAHAMAS AND THE
SECOND IN THE EAST CARIBBEAN - NEAR LONGITUDE 66/68 WEST.

&&

.SHORT TERM (TONIGHT-TUESDAY)...
STORMS ARE NOW FORMING OVER THE CENTRAL INTERIOR AND THE FAR
SOUTH...EARLIER THAN YESTERDAY. INCREASING MOISTURE ALONG WITH SOME
COOLER TEMPERATURES AND STEEPER LAPSE RATES ALOFT WILL RESULT IN
STRONG STORMS THAT MAY APPROACH SEVERE LIMITS. THE GREATEST THREATS
WILL BE  DEADLY CLOUD TO GROUND LIGHTNING...POSSIBLY DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL.

THE FORECAST FOR THE NEXT COUPLE OF DAY REMAINS PRETTY MUCH
UN-CHANGED. THE MID AND UPPER RIDGING SLOWLY SLIDES EAST LEAVING A
WEAKNESS ALOFT THE AREA. MEANWHILE THE SURFACE RIDGE AXIS SHIFTS
SOUTH TO CENTRAL FL BY TUE...WITH THE TROPICAL WAVES TREKKING ACROSS
THE AREA THIS AFTERNOON/TONIGHT AND AGAIN MON. ADEQUATE MOISTURE
WILL BE IN PLACE TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND
STORMS...WITH THE HIGHEST ODDS IN THE AFTERNOONS AND EARLY EVENINGS.
BY TUE THE SECOND WAVE HAS REACHED GULF WATERS WITH MOISTURE ACROSS
THE AREA DECREASING..SUPPORTING ONLY SCATTERED SHOWERS AND STORMS.
TEMPERATURES WILL BE AROUND TO SLIGHTLY BELOW NORMAL. THE SURFACE
RIDGE AXIS TO THE NORTH WILL KEEP EASTERLY FLOW STRONG ENOUGH TO
PRECLUDE ANY SIGNIFICANT SEA BREEZES THROUGH MON. THEN AS THE RIDGE
AXIS SETTLES SOUTH TUE THE GRADIENT WILL RELAX AND ALLOW BETTER
CHANCES FOR A SEA BREEZE.

&&

.AVIATION...SHOWERS AND STORMS HAVE DEVELOPED EARLIER TODAY AND ARE
PUSHING WESTWARD ACROSS THE PENINSULA. HAVE INCLUDED TEMPOS FOR TSRA
AT ALL SITES. EXPECTING GREATER COVERAGE TO DEVELOP ALONG THE COAST
LATER THIS AFTERNOON. TSRA SHOULD BE DIMINISHING AFTER SUNSET WITH
VFR EXPECTED TO PERSIST OVERNIGHT. WITH A TROPICAL WAVE SHIFTING
ACROSS THE AREA THROUGH TOMORROW... EXPECTING STORMS TO DEVELOP
EARLIER TOMORROW.

&&

.MARINE...
SOUTHEAST WINDS WITH 15KT/3 FT OR LESS THROUGH LATE MON AS A
COUPLE OF TROPICAL WAVE MOVE ALONG THE SOUTH SIDE OF A RIDGE NORTH
OF THE AREA. THIS RIDGE SINKS DOWN OVER THE AREA TUE AND HANGS
OUT THERE WITH LIGHTER WINDS AND MORE SOUTHERLY TO SOUTHWESTERLY.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS FOR THE
NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  76  88  76  90 /  30  70  40  40
FMY  75  89  75  91 /  30  70  30  30
GIF  75  89  75  92 /  20  70  30  40
SRQ  75  88  75  90 /  40  70  40  40
BKV  73  89  73  91 /  30  70  40  40
SPG  78  88  78  90 /  40  70  40  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...09/RUDE
LONG TERM...24/COLSON
AVIATION...20/BARRON
Hazardous weather outlook, Jul 22, 5:50 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT SUN JUL 22 2012

FLZ039-042-043-048>052-055>057-060>062-065-221600-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
550 AM EDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING AS A TROPICAL WAVE MOVES INTO THE AREA. A FEW STRONG
TO POSSIBLY SEVERE STORMS WILL OCCUR...WITH LOCALLY HEAVY
RAINFALL...STRONG GUSTY WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH A
TROPICAL WAVE MONDAY. THE WAVE WILL THEN BE MOVING OUT WITH SOME
DRIER AIR FILTERING INTO THE AREA TUESDAY AND THROUGH THE REST OF
THE WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING STORMS
POSSIBLE. DEADLY LIGHTNING...STRONG GUSTY WINDS AND LOCALLY HEAVY
RAINS WILL BE THE MAIN HAZARDS WITH THE STORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Jul 22, 3:28 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
328 PM EDT SUN JUL 22 2012

FLZ051-052-055-056-060>062-222015-
DE SOTO-HARDEE-POLK-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-
328 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH...MANATEE...NORTHWESTERN CHARLOTTE...NORTHWESTERN
DESOTO...SARASOTA...WESTERN HARDEE AND WESTERN POLK COUNTIES FOR A
LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 415
PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
CYPRESS GARDENS TO DUETTE TO NORTH PORT...OR ALONG A LINE EXTENDING
FROM WINTER HAVEN TO 14 MILES WEST OF WAUCHULA TO NORTH PORT...MOVING
WEST AT 25 MPH WILL AFFECT LAKE ALFRED...WINTER HAVEN AIRPORT...
INWOOD AND WINTER HAVEN.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2734 8256 2736 8257 2753 8250 2821 8207
      2817 8154 2755 8185 2700 8220 2699 8241
      2706 8246 2722 8252 2727 8258 2731 8259
TIME...MOT...LOC 1928Z 086DEG 20KT 2800 8175 2756 8208
          2708 8227
Local storm report, Jul 22, 3:56 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
356 PM EDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     MACDILL AIR FORCE BASE  27.85N 82.50W
07/22/2012  E50 MPH          HILLSBOROUGH       FL   TRAINED SPOTTER

            SKYWARN SPOTTER ESTIMATED A 50 MPH WIND GUST AT MACDILL
            AIRFORCE BASE. A BASKETBALL HOOP WAS KNOCKED OVER.

&&

FLEMING
Local storm report, Jul 22, 4:01 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
401 PM EDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     TAMPA INTERNATIONAL AIR 27.98N 82.51W
07/22/2012  M44 MPH          HILLSBOROUGH       FL   ASOS

            TAMPA ASOS MEASURED A 38 KNOT THUNDERSTORM WIND GUST.

&&

FLEMING
Special weather statement, Jul 22, 4:14 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
414 PM EDT SUN JUL 22 2012

FLZ051-052-055>057-060>062-222100-
DE
SOTO-HARDEE-HIGHLANDS-POLK-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-
414 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DESOTO...
EASTERN HILLSBOROUGH...EASTERN MANATEE...EASTERN SARASOTA...HARDEE...
HIGHLANDS...NORTHEASTERN CHARLOTTE AND POLK COUNTIES FOR STRONG
THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 500 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED 9 MILES SOUTH OF CREWSVILLE...OR 11
MILES WEST OF LAKE PLACID...MOVING WEST AT 35 MPH WILL AFFECT
CREWSVILLE...SWEETWATER...ZOLFO SPRINGS AND LIMESTONE.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS.

&&

LAT...LON 2758 8115 2753 8120 2749 8120 2748 8117
      2703 8135 2705 8238 2822 8205 2795 8133
      2792 8130 2787 8130 2785 8123 2782 8120
      2765 8112
TIME...MOT...LOC 2014Z 104DEG 31KT 2731 8156
Local storm report, Jul 22, 4:17 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
417 PM EDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND GST     SARASOTA BRADENTON AIRP 27.40N 82.55W
07/22/2012  M42 MPH          MANATEE            FL   ASOS

            SARASOTA BRADENTON AIRPORT MEASURED A 36 KNOT
            THUNDERSTORM WIND GUST.

0407 PM     TSTM WND GST     SAINT PETERSBURG        27.77N 82.63W
07/22/2012  M77 MPH          PINELLAS           FL   ASOS

            ASOS AS SAINT PETERSBURG ALBERT WHITTED AIRPORT MEASURED
            A 67 KNOT THUNDERSTORM WIND GUST.

&&

FLEMING
Special weather statement, Jul 22, 4:58 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
458 PM EDT SUN JUL 22 2012

FLZ050>052-222145-
POLK-HILLSBOROUGH-PINELLAS-
458 PM EDT SUN JUL 22 2012

...STRONG THUNDERSTORMS WILL AFFECT EASTERN PINELLAS...HILLSBOROUGH
AND NORTHWESTERN POLK COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM HILLSBOROUGH RIVER STATE PARK TO
WIMAUMA...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PLANT CITY
TO 8 MILES SOUTH OF FISH HAWK...MOVING WEST AT 25 MPH...WILL AFFECT
PLANT CITY AIRPORT...VALRICO...BLOOMINGDALE AND LITHIA SPRINGS STATE
PARK...UNTIL 545 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2793 8269 2789 8259 2784 8258 2787 8254
      2793 8254 2793 8257 2796 8256 2796 8266
      2797 8267 2798 8262 2800 8268 2817 8264
      2817 8211 2820 8210 2766 8222 2767 8254
      2771 8262 2768 8274
TIME...MOT...LOC 2058Z 093DEG 20KT 2811 8222 2775 8230

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:18 PM EDTSpecial Marine WarningTBW57 min
Jul 21, 8:21 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Sumter54 min
Jul 21, 8:54 PM EDTSpecial Marine WarningTBW66 min
Jul 22, 2:41 PM EDTSpecial Weather StatementTBWDeSoto, Hardee49 min
Jul 22, 2:50 PM EDTSevere Thunderstorm WarningTBWDeSoto, Hardee, Highlands, Polk40 min
Jul 22, 2:53 PM EDTSpecial Marine WarningTBW67 min
Jul 22, 2:54 PM EDTSpecial Weather StatementTBWCharlotte51 min
Jul 22, 3:01 PM EDTSpecial Weather StatementTBWPolk44 min
Jul 22, 3:17 PM EDTSpecial Weather StatementTBWHighlands43 min
Jul 22, 3:28 PM EDTSpecial Weather StatementTBWManatee, Polk, Sarasota47 min
Jul 22, 3:32 PM EDTSpecial Marine WarningTBW118 min
Jul 22, 3:43 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas32 min
Jul 22, 3:56 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas34 min
Jul 22, 4:08 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas37 min
Jul 22, 4:14 PM EDTSpecial Weather StatementTBWDeSoto, Hardee, Highlands, Polk46 min
Jul 22, 4:41 PM EDTSpecial Marine WarningTBW64 min
Jul 22, 4:55 PM EDTSpecial Marine WarningTBW95 min
Jul 22, 4:58 PM EDTSpecial Weather StatementTBWHillsborough47 min
Jul 22, 5:19 PM EDTSpecial Weather StatementTBWHillsborough41 min
Jul 22, 5:25 PM EDTSpecial Marine WarningTBW65 min
Jul 22, 5:30 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Sumter60 min
Jul 22, 5:45 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco21 min
Jul 22, 6:26 PM EDTSpecial Marine WarningTBW64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.